I have been on the depo shot since January after I had my son , in recent got my third shot at the end of June. I recently noticed during sex a burning feeling and hurting and just notice my vagina is not how it used to be. So I'm supposed to go in September to get my shot but I am not getting it, just want to know how long after will the vaginal dryness go away. Thank you !
I only did the depo shot once, and the dryness issue was never a problem.. Im on aviane now its a pill form of birth control but I wouldn't recommend it. If dryness wont go away after you quit shot. Maybe try more foreplay before sex and or roleplaying there is also some rephresh gel to help dryness you can get from any pharmacy over the counter hope that this is helpfull.?
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jun 2013 • 3 answers
Posted 18 Sep 2015 • 6 answers
Depo-Provera - I got my Depo shot Jan 19 and I'm due for my next shot from April 6-20 to get it and?
Posted 18 Apr 2016 • 0 answers
Posted 1 Oct 2016 • 1 answer
Posted 16 Feb 2017 • 2 answers